American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Péter Kevei and Viktor Vígh. On the diminishing process of B\'alint T\'oth. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Paweł J. Szabłowski. On Markov processes with polynomial conditional moments. Trans. Amer. Math. Soc. 367 (2015) 8487-8519.
Abstract, references, and article information   
View Article: PDF

[3] Sebastian M. Cioabă and Peng Xu. Mixing Rates of Random Walks with Little Backtracking. Contemporary Mathematics 655 (2015) 27-58.
Book volume table of contents   
View Article: PDF

[4] Stephen Choi and Tamás Erdélyi. Average Mahler's measure and $L_p$ norms of Littlewood polynomials. Proc. Amer. Math. Soc. Ser. B 1 (2014) 105-120.
Abstract, references, and article information
View Article: PDF

[5] Yuzuru Inahama. A moment estimate of the derivative process in rough path theory. Proc. Amer. Math. Soc. 140 (2012) 2183-2191.
Abstract, references, and article information   
View Article: PDF

[6] J. Brian Conrey, David W. Farmer and Özlem Imamoglu. Palindromic random trigonometric polynomials. Proc. Amer. Math. Soc. 137 (2009) 1835-1839. MR 2470844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Shykula. Asymptotic quantization errors for unbounded quantizers. Theor. Probability and Math. Statist. 75 (2007) 189-199. MR 2321192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. Farahmand and A. Nezakati. Algebraic polynomials with non-identical random coefficients. Proc. Amer. Math. Soc. 133 (2005) 275-283. MR 2086220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Amir Dembo, Bjorn Poonen, Qi-Man Shao and Ofer Zeitouni. Random polynomials having few or no real zeros. J. Amer. Math. Soc. 15 (2002) 857-892. MR 1915821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alex Iosevich and Kimberly K. J. Kinateder. Random fluctuations of convex domains and lattice points. Proc. Amer. Math. Soc. 127 (1999) 2981-2985. MR 1605972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Ernest Wilkins Jr.. The expected value of the number of real zeros of a random sum of Legendre polynomials. Proc. Amer. Math. Soc. 125 (1997) 1531-1536. MR 1377012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Larry A. Shepp and Robert J. Vanderbei. The complex zeros of random polynomials . Trans. Amer. Math. Soc. 347 (1995) 4365-4384. MR 1308023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alan Edelman and Eric Kostlan. How many zeros of a random polynomial are real? . Bull. Amer. Math. Soc. 32 (1995) 1-37. MR 1290398.
Abstract, references, and article information   
View Article: PDF

[14] K. Farahmand. Real zeros of random algebraic polynomials . Proc. Amer. Math. Soc. 113 (1991) 1077-1084. MR 1077787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. J. Montgomery-Smith and M. Talagrand. The Rademacher cotype of operators from $l\sp N\sb \infty$ . Proc. Amer. Math. Soc. 112 (1991) 187-194. MR 1043416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Ernest Wilkins. Mean number of real zeros of a random trigonometric polynomial . Proc. Amer. Math. Soc. 111 (1991) 851-863. MR 1039266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kambiz Farahmand. Level crossings of a random trigonometric polynomial . Proc. Amer. Math. Soc. 111 (1991) 551-557. MR 1015677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Ernest Wilkins. An asymptotic expansion for the expected number of real zeros of a random polynomial . Proc. Amer. Math. Soc. 103 (1988) 1249-1258. MR 955018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Lucchetti, N. S. Papageorgiou and F. Patrone. Convergence and approximation results for measurable multifunctions . Proc. Amer. Math. Soc. 100 (1987) 551-556. MR 891162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. W. R. Darling. Constructing nonhomeomorphic stochastic flows. Memoirs of the AMS 70 (1987) MR 912641.
Book volume table of contents

[21] Lester E. Dubins. A gloss on a theorem of Furstenberg . Proc. Amer. Math. Soc. 89 (1983) 421-422. MR 715857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William N. Hudson and J. David Mason. Operator-self-similar processes in a finite-dimensional space . Trans. Amer. Math. Soc. 273 (1982) 281-297. MR 664042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William J. Davis, Nassif Ghoussoub and Joram Lindenstrauss. A lattice renorming theorem and applications to vector-valued processes . Trans. Amer. Math. Soc. 263 (1981) 531-540. MR 594424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Das and S. S. Bhatt. Maxima of random algebraic curves . Trans. Amer. Math. Soc. 243 (1978) 195-212. MR 0494482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alan J. Lee. Sampling theorems for nonstationary random processes . Trans. Amer. Math. Soc. 242 (1978) 225-241. MR 0482995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. Y. H. Chi. On the Radon-Nikod\'ym theorem and locally convex spaces with the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 62 (1977) 245-253. MR 0435338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William Arveson. A spectral theorem for nonlinear operators. Bull. Amer. Math. Soc. 82 (1976) 511-513. MR 0417882.
Abstract, references, and article information   
View Article: PDF

[28] G. D. Allen. On the structure of certain bounded linear operators . Proc. Amer. Math. Soc. 53 (1975) 404-406. MR 0438098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. Samal and M. N. Mishra. On the lower bound of the number of real roots of a random algebraic equation with infinite variance. III . Proc. Amer. Math. Soc. 39 (1973) 184-189. MR 0315786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Samal and M. N. Mishra. On the lower bound of the number of real roots of a random algebraic equation with infinite variance. II . Proc. Amer. Math. Soc. 36 (1972) 557-563. MR 0315785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia